# SDR FDEA201502020412

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 341 hours, 16,792 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 90G138
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT ALT 330 GREEN HYD SYS DROP & INDICATED LOW PRESS BELOW RED DOT.  PROCEDURES IAW ECAM, ATB & MANUALLY PUT THE GEAR DOWN.  WITH GEAR DOWN & LOCKED GREEN SYS RETURNED  TO NORMAL.  FOUND HYD GREEN SYS LEAK AT PRESS SWITCH 30WW.  R & R HYD PRESS SWITCH IAW AMM 32-42-11-04 & TOP GREEN HYD RESERVOIR IAW AMM12-12-29.  PRESSURIZED ALL HYD SYS, NO LEAK FOUND.  ACFT OK FOR SERVICE.
